# SDR SWAA2015030337059

- Difficulty date: February 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Part number: 6573719
- Condition: Cracked
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB MAST FAIRING 8814 CRACKED.  R & R FAIRING IAW PO.
